# SDR UALA2009101903260

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 53,818 hours, 9,780 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Battery
- Part number: S281W5012
- Part serial: G0058
- Condition: Failed
- Location: Flt Controls
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL EICAS STS MSG - FLIGHT CONTROL SYS - DISPLAYED.  ON MAT FOLLOWING MAINT MSG SHOWN. 1) 24-50242, FC BATTERY-R- VOLT LOW, 2) 27-10510,SPOILER PCU -11- & 27-10503 SPOILER PCU-4-DOES NOT FOLLOW COMMAND.  UNABLE TO GET PROBLEM SOLVED THRU MAT TESTER A-C POWER DOWN.  REPLACED FLIGHT CONTROL LEAD ACID BATTERY -R.  ALL TEST PASSED & ALL MSG'S CLEARED.
